Centro de Matemática da Universidade do Porto (CMUP)
Centro de Matemática da Universidade do Porto
AuthID: I-000-1C6
Publications Actions
Publications at Authenticus Institutional Profile
An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports.
Publications displayed at an Authenticus institutional profile depend on two parameters:
- Researchers team associated with the institution per year.
- Publications source type.
We define 3 types of publication sources:
- Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team.
- All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team.
- Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed.
External
Internal
No data about last update.
Rules:
This actions updates publications citations of every team member.
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
No data about last update.
Rules:
This actions updates all pre print publications of the group/institution.
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Publications Count: 3719
143 Team MembersFilters -> Year: 2025
3521
TITLE: On normal affine semigroups
AUTHORS: Rosales, JC; García Sánchez, PA ;
PUBLISHED: 1999, SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 286, ISSUE: 1-3, PAGES: 175-186
AUTHORS: Rosales, JC; García Sánchez, PA ;
PUBLISHED: 1999, SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 286, ISSUE: 1-3, PAGES: 175-186
3522
TITLE: On presentations of commutative monoids
AUTHORS: Rosales, JC; García Sánchez, PA ; Urbano Blanco, JM;
PUBLISHED: 1999, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 9, ISSUE: 5, PAGES: 539-553
AUTHORS: Rosales, JC; García Sánchez, PA ; Urbano Blanco, JM;
PUBLISHED: 1999, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 9, ISSUE: 5, PAGES: 539-553
3523
TITLE: On presentations of semigroup rings.
AUTHORS: Petrich, M; Silva, PV ;
PUBLISHED: 1999, SOURCE: BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA, VOLUME: 2B, ISSUE: 1, PAGES: 127-142
AUTHORS: Petrich, M; Silva, PV ;
PUBLISHED: 1999, SOURCE: BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA, VOLUME: 2B, ISSUE: 1, PAGES: 127-142
INDEXED IN:
Scopus
WOS


3524
TITLE: On semilocal modules and rings Full Text
AUTHORS: Lomp, C ;
PUBLISHED: 1999, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 27, ISSUE: 4, PAGES: 1921-1935
AUTHORS: Lomp, C ;
PUBLISHED: 1999, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 27, ISSUE: 4, PAGES: 1921-1935
3525
TITLE: On the structure of Cohen-Macaulay simplicial affine semigroups
AUTHORS: Rosales, JC; García Sánchez, PA ;
PUBLISHED: 1999, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 27, ISSUE: 2, PAGES: 511-518
AUTHORS: Rosales, JC; García Sánchez, PA ;
PUBLISHED: 1999, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 27, ISSUE: 2, PAGES: 511-518
3526
TITLE: Power exponents of aperiodic pseudovarieties Full Text
AUTHORS: Almeida, J ;
PUBLISHED: 1999, SOURCE: SEMIGROUP FORUM, VOLUME: 59, ISSUE: 1, PAGES: 18-32
AUTHORS: Almeida, J ;
PUBLISHED: 1999, SOURCE: SEMIGROUP FORUM, VOLUME: 59, ISSUE: 1, PAGES: 18-32
3527
TITLE: Presentations for subsemigroups of finitely generated commutative semigroups
AUTHORS: Rosales, JC; García Sánchez, PA ;
PUBLISHED: 1999, SOURCE: ISRAEL JOURNAL OF MATHEMATICS, VOLUME: 113, ISSUE: 1, PAGES: 269-283
AUTHORS: Rosales, JC; García Sánchez, PA ;
PUBLISHED: 1999, SOURCE: ISRAEL JOURNAL OF MATHEMATICS, VOLUME: 113, ISSUE: 1, PAGES: 269-283
3528
TITLE: Pseudovariety joins involving J-trivial semigroups Full Text
AUTHORS: Almeida, J ; Azevedo, A ; Zeitoun, M;
PUBLISHED: 1999, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 9, ISSUE: 1, PAGES: 99-112
AUTHORS: Almeida, J ; Azevedo, A ; Zeitoun, M;
PUBLISHED: 1999, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 9, ISSUE: 1, PAGES: 99-112
3529
TITLE: QD-algorithms and recurrence relations for biorthogonal polynomials Full Text
AUTHORS: da Rocha, Z ;
PUBLISHED: 1999, SOURCE: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, VOLUME: 107, ISSUE: 1, PAGES: 53-72
AUTHORS: da Rocha, Z ;
PUBLISHED: 1999, SOURCE: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, VOLUME: 107, ISSUE: 1, PAGES: 53-72
3530
TITLE: Shohat-Favard and Chebyshev's methods in d-orthogonality Full Text
AUTHORS: da Rocha, Z ;
PUBLISHED: 1999, SOURCE: NUMERICAL ALGORITHMS, VOLUME: 20, ISSUE: 2-3, PAGES: 139-164
AUTHORS: da Rocha, Z ;
PUBLISHED: 1999, SOURCE: NUMERICAL ALGORITHMS, VOLUME: 20, ISSUE: 2-3, PAGES: 139-164
3531
TITLE: Spatial Hidden Symmetries in Pattern Formation
AUTHORS: Gabriela G M Gomes ; Isabel S Labouriau ; Eliana M Pinho;
PUBLISHED: 1999, SOURCE: Pattern Formation in Continuous and Coupled Systems - The IMA Volumes in Mathematics and its Applications, PAGES: 83-99
AUTHORS: Gabriela G M Gomes ; Isabel S Labouriau ; Eliana M Pinho;
PUBLISHED: 1999, SOURCE: Pattern Formation in Continuous and Coupled Systems - The IMA Volumes in Mathematics and its Applications, PAGES: 83-99
3532
TITLE: Symmetry-breaking bifurcations of wreath product systems Full Text
AUTHORS: Ana Dias ; Stewart, I;
PUBLISHED: 1999, SOURCE: JOURNAL OF NONLINEAR SCIENCE, VOLUME: 9, ISSUE: 6, PAGES: 671-695
AUTHORS: Ana Dias ; Stewart, I;
PUBLISHED: 1999, SOURCE: JOURNAL OF NONLINEAR SCIENCE, VOLUME: 9, ISSUE: 6, PAGES: 671-695
3533
TITLE: Zuckerman functors for Lie superalgebras
AUTHORS: Santos, JCDO ;
PUBLISHED: 1999, SOURCE: JOURNAL OF LIE THEORY, VOLUME: 9, ISSUE: 1, PAGES: 69-112
AUTHORS: Santos, JCDO ;
PUBLISHED: 1999, SOURCE: JOURNAL OF LIE THEORY, VOLUME: 9, ISSUE: 1, PAGES: 69-112
INDEXED IN:
WOS

3534
TITLE: A tail bootstrap procedure for estimating the tail pareto-index Full Text
AUTHORS: Bacro, JN; Brito, M ;
PUBLISHED: 1998, SOURCE: JOURNAL OF STATISTICAL PLANNING AND INFERENCE, VOLUME: 71, ISSUE: 1-2, PAGES: 245-260
AUTHORS: Bacro, JN; Brito, M ;
PUBLISHED: 1998, SOURCE: JOURNAL OF STATISTICAL PLANNING AND INFERENCE, VOLUME: 71, ISSUE: 1-2, PAGES: 245-260
3535
TITLE: Abelian pointlikes of a monoid Full Text
AUTHORS: Delgado, M ;
PUBLISHED: 1998, SOURCE: SEMIGROUP FORUM, VOLUME: 56, ISSUE: 3, PAGES: 339-361
AUTHORS: Delgado, M ;
PUBLISHED: 1998, SOURCE: SEMIGROUP FORUM, VOLUME: 56, ISSUE: 3, PAGES: 339-361
3536
TITLE: ARCADE: A prediction method for nominal variables
AUTHORS: Costa, JFP ; Lerman, IC;
PUBLISHED: 1998, SOURCE: Intelligent Data Analysis, VOLUME: 2, ISSUE: 4, PAGES: 265-286
AUTHORS: Costa, JFP ; Lerman, IC;
PUBLISHED: 1998, SOURCE: Intelligent Data Analysis, VOLUME: 2, ISSUE: 4, PAGES: 265-286
INDEXED IN:
Scopus
CrossRef


3537
TITLE: Classification of foetal heart rate sequences based on fractal features Full Text
AUTHORS: Felgueiras, CS; de Sa, JPM; Bernardes, J ; Gama, S ;
PUBLISHED: 1998, SOURCE: MEDICAL & BIOLOGICAL ENGINEERING & COMPUTING, VOLUME: 36, ISSUE: 2, PAGES: 197-201
AUTHORS: Felgueiras, CS; de Sa, JPM; Bernardes, J ; Gama, S ;
PUBLISHED: 1998, SOURCE: MEDICAL & BIOLOGICAL ENGINEERING & COMPUTING, VOLUME: 36, ISSUE: 2, PAGES: 197-201
3538
TITLE: Contributions to a rigidity conjecture Full Text
AUTHORS: Carvalho, M ;
PUBLISHED: 1998, SOURCE: ACTA APPLICANDAE MATHEMATICAE, VOLUME: 53, ISSUE: 3, PAGES: 265-295
AUTHORS: Carvalho, M ;
PUBLISHED: 1998, SOURCE: ACTA APPLICANDAE MATHEMATICAE, VOLUME: 53, ISSUE: 3, PAGES: 265-295
3539
TITLE: First homoclinic tangencies in the boundary of Anosov diffeomorphisms
AUTHORS: Carvalho, M ;
PUBLISHED: 1998, SOURCE: Discrete and Continuous Dynamical Systems, VOLUME: 4, ISSUE: 4, PAGES: 765-782
AUTHORS: Carvalho, M ;
PUBLISHED: 1998, SOURCE: Discrete and Continuous Dynamical Systems, VOLUME: 4, ISSUE: 4, PAGES: 765-782
INDEXED IN:
Scopus

3540
TITLE: Generalized holonomies Full Text
AUTHORS: Tavares, JN ;
PUBLISHED: 1998, SOURCE: JOURNAL OF GEOMETRY AND PHYSICS, VOLUME: 26, ISSUE: 3-4, PAGES: 311-328
AUTHORS: Tavares, JN ;
PUBLISHED: 1998, SOURCE: JOURNAL OF GEOMETRY AND PHYSICS, VOLUME: 26, ISSUE: 3-4, PAGES: 311-328